MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. STANDARD CLOSURE TOP; VIRAGE OCT SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE, INC. STANDARD CLOSURE TOP; VIRAGE OCT SPINAL FIXATION SYSTEM
Catalog Number 07.01728.001
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on a virage construct for pseudoarthrosis.Further information regarding the revision is unavailable at this time.This is report eight of ten for this event.
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2024-00337 through 3012447612-2024-00346.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
STANDARD CLOSURE TOP
Common Device Name
VIRAGE OCT SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20740862
Report Number3012447612-2024-00344
Device Sequence Number20994783
Product Code KWP
UDI-Device Identifier00889024328921
UDI-Public(01)00889024328921
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133556
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07.01728.001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexUnknown
Patient EthnicityNon Hispanic